# SDR AALA202110194435

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 66,782 hours, 25,130 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR HANDLE JAMMED. ADJUSTED AND APPLY LUBRICANT COCKPIT DOOR HANDLE. OPERATIONS CHECK GOOD PER AMM 25-10-00.
